User menu

Approximations for quantiles of life expectancy and annuity values using the parametric improvement rate approach to modelling and projecting mortality

Bibliographic reference Denuit, Michel ; Haberman, Steven ; Renshaw, Arthur E.. Approximations for quantiles of life expectancy and annuity values using the parametric improvement rate approach to modelling and projecting mortality. In: European Actuarial Journal, Vol. 3, no. 1, p. 191-201 (2013)
Permanent URL http://hdl.handle.net/2078.1/133117
  1. Brouhns Natacha, Denuit Michel, Vermunt Jeroen K., A Poisson log-bilinear regression approach to the construction of projected lifetables, 10.1016/s0167-6687(02)00185-3
  2. Denuit Michel, Distribution of the random future life expectancies in log-bilinear mortality projection models, 10.1007/s10985-007-9040-6
  3. Denuit Michel, Dhaene Jan, Comonotonic bounds on the survival probabilities in the Lee–Carter model for mortality projection, 10.1016/j.cam.2006.03.015
  4. Denuit M., Dhaene J., Goovaerts M., Kaas R., Actuarial Theory for Dependent Risks : Measures, Orders and Models, ISBN:9780470016459, 10.1002/0470016450
  5. Denuit M., Haberman S., Renshaw A.E., Comonotonic Approximations to Quantiles of Life Annuity Conditional Expected Present Values: Extensions to General Arima Models and Comparison with the Bootstrap, 10.2143/ast.40.1.2049232
  6. Haberman Steven, Renshaw Arthur, Parametric mortality improvement rate modelling and projecting, 10.1016/j.insmatheco.2011.11.005
  7. Lee RD, Carter L (1992) Modelling and forecasting the time series of US mortality. J Am Stat Assoc 87:659–675 (with discussion)
  8. Renshaw A.E., Haberman S., Lee–Carter mortality forecasting with age-specific enhancement, 10.1016/s0167-6687(03)00138-0